Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Started prozac 10 mg 7 days ago.... Feel horrific  (Read 271 times)

0 Members and 1 Guest are viewing this topic.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1819
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
Started prozac 10 mg 7 days ago.... Feel horrific
« on: March 11, 2014, 11:23:02 AM »
7 days ago started 10 mg of Prozac. I'm sometimes dizzy, I have been nauseous like crazy, loss of appetite and I wake up every two hours at night. I also have tingling in my left pinky that comes and goes. Are these siude effects normal and when will they go away!!! I feel like I want to vomit so bad.
Bookmark and Share

Online BrookeAshley1

  • Full Member
  • ***
  • Posts: 151
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Thoughtful
    Thoughtful
  • I may not know where I'm going but I'm on my way.
    • Poke This Member
Re: Started prozac 10 mg 7 days ago.... Feel horrific
« Reply #1 on: March 11, 2014, 11:33:31 AM »
Totally normal. Pretty much how i felt the first few weeks on zoloft. The effects usually disappear a few weeks afterwards. Just hang in there with it. The nausea for me lasted the first 2-3 weeks.  Then after that all side effects disappeared and now i feel none. Just keep taking it. The first few weeks are always roughest.
Bookmark and Share
Giving up is always an option, but it is never my choice.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1819
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
Re: Started prozac 10 mg 7 days ago.... Feel horrific
« Reply #2 on: March 11, 2014, 09:18:34 PM »
I took my prozac an hour ago... and the Nausea is back. It was gone for about 3 hours today after my xanax on the way home. but now, tightness in my eyes like my vision is wierd, slight head pains, and horrific nausea.... this dam prozac it better   work within a few days.. today is day 7
Bookmark and Share

Online BrookeAshley1

  • Full Member
  • ***
  • Posts: 151
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Thoughtful
    Thoughtful
  • I may not know where I'm going but I'm on my way.
    • Poke This Member
Re: Started prozac 10 mg 7 days ago.... Feel horrific
« Reply #3 on: March 11, 2014, 09:24:11 PM »
They gave me xanax with my zoloft at first cause it dulls out the side effects. So that's probably why you feel it coming back. It wont be forever though!!
Bookmark and Share
Giving up is always an option, but it is never my choice.

Offline insights

  • Hero Member
  • *****
  • Posts: 3960
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Started prozac 10 mg 7 days ago.... Feel horrific
« Reply #4 on: March 11, 2014, 11:25:52 PM »
I took my prozac an hour ago... and the Nausea is back.

Yes, because serotonergic antidepressants like Prozac affect not only the brain, but other organs which use serotonin, such as the GI tract and skin. The gut has its own nervous system which makes and uses far more than the brain, about 95% of the body's total compared to less than 2% for the brain. It may take a few weeks to adapt to these meds.

Ginger can help with the nausea. If it gets too bad ask your doctor to prescribe one of the anti nausea drugs such as ondansetron (Zofran).

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline colorlessideas

  • Jr. Member
  • **
  • Posts: 88
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: Started prozac 10 mg 7 days ago.... Feel horrific
« Reply #5 on: March 12, 2014, 01:54:04 PM »
I just started taking it as well. 20 mg.
I feel really strange, no nausea, just weird headaches that pass quickly. Feel kind of disinterested and detached from things as well, and having trouble sleeping.
I am normally very excited to go exercise, but I haven't been to the gym all week because I feel so tired after work. I keep forgetting to eat. Sometimes I feel really unfocused.

Hope that it gets better because I feel worse than before I started.

Bookmark and Share
Nolite te bastardes carborundorum.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
380 Views
Last post February 10, 2012, 01:32:07 PM
by briteyes1002
3 Replies
317 Views
Last post December 14, 2013, 07:57:38 PM
by insights
14 Replies
283 Views
Last post March 27, 2014, 10:47:41 PM
by insights
3 Replies
187 Views
Last post March 29, 2014, 04:51:51 PM
by insights
3 Replies
178 Views
Last post August 24, 2014, 11:46:35 PM
by a14